Hi Tucker Welcome to the forum.. I have never done sub but i wanted to bump this up so it does not get lost. we are not allowed to give out a taper schedule but if you type in sub in the search bar up top You will find many that have posted about it.. searching the archives you can glean a lot of info.. I wish you the bet.. lesa
Hi there. So after 2 years your still on 24mgs a day? Yikes. Thats a shame about the medical benefits--since your 2 years in there is really no point in trying to rush this. You definitely have to taper down, I'm afraid 24mgs is a lot of sub.. especially after 2 years! Wow!! Most people start around there and usually docs like to get you down to 4-6mgs for long term purposes.. Ideally you would get yourself tapered down to less than .50 or even .25mgs per day (a tiny quarter of a 2mg pill).. and then quit. My experience coming off of 1mg of sub, after being on almost 3 years was not a good experience to share. But I have heard of many coming off at less than .25 -- tiny crumbs or slivers -- and having a mild to moderate withdrawal.
The hard part about a taper is the committment to it... knowing you have supply available. Tapering doesnt always feel good.. most people do have some mild w/drawal symptoms when tapering..and that's when it becomes hard to stick to the plan. BUT you will be much better off if you can. Talk to your doc about rx'ing you the 2mg tabs -- they will be easier to taper with.. and listen to your body.. Since your under time constraints, take as little as you can stand to get by.. and get yourself adjusted to a smaller amount.. then do it again.. and so on..
Talk to your sub doctor about your need to do this.. let him prescribe you some stuff for when you make the final jump (clonidine and such) and just be positive and know that you can do it. 2 years is along time and I understand totaly yoru need to want off. Just be smart and stay deteremined. You must control your taper, not the other around.. Good luck!
you are all screwed. sub should only be used short term no more than 7 days. there is no cure or magic pill. W/D will come on no matter what u do. bupernorphine IS AN OPIATE!!!! period. agonist or not its a damn opiate. the subz W/D is going to be longer and more severe then any perscr pain killer. its half life is tremendous.ive been off subz for 6 mos and still do not feel right. do not go to subtx your trading one addiction for another. in some cases antidepressants(SSRIs) can help with the depression and anxiety the will come from opiate withdrawl. zoloft, lexapro,prozac. good luck
clonidine is ok in some cases. but after 2yrs of bupernorphine lol taper or not you will withdraw. you have pumped your body full of something your mind likes take it away and poof W/D. your brain is whats going to withdraw from the bupernorphine and when you take it away its going to release chemicals into your body to make you feel like **** until you give it what it wants. not tryin0g to scare you or sound like a know it all but these are facts. try your best and tell yourself everyday will be a little better than the next. its NOT easy at all, because if it was it wouldnt be called an addiction right lol. knowledge is power and knowing or having some kind of understanding of your situation will help even if its a little. so hang in there and fight everyday. GOOG LUCK TUCKER J HOO-RAH!!!